Further Results on Identification of Structural VAR Models
AbstractWe provide some generalization and clarification of the identification conditions for Structural VAR (SVAR) models given in Rubio–Ramírez et al (2010). In particular we show that their basic sufficient condition is also necessary. In addition we give necessary and sufficient conditions for identification almost everywhere in SVAR under homogenous restrictions irrespective of whether the model is exactly identified or over–identified. The modification of the order condition is also suggested.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University Library of Munich, Germany in its series MPRA Paper with number 46536.
Date of creation: 25 Apr 2013
Date of revision:
Find related papers by JEL classification:
- C10 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods and Methodology: General - - - General
- C32 - Mathematical and Quantitative Methods - - Multiple or Simultaneous Equation Models; Multiple Variables - - - Time-Series Models; Dynamic Quantile Regressions; Dynamic Treatment Effect Models
- E52 - Macroeconomics and Monetary Economics - - Monetary Policy, Central Banking, and the Supply of Money and Credit - - - Monetary Policy
This paper has been announced in the following NEP Reports:
- NEP-ALL-2013-04-27 (All new papers)
- NEP-ECM-2013-04-27 (Econometrics)
- NEP-ETS-2013-04-27 (Econometric Time Series)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Daniel F. Waggoner & Tao Zha, 2000.
"Likelihood-preserving normalization in multiple equation models,"
2000-8, Federal Reserve Bank of Atlanta.
- Waggoner, Daniel F. & Zha, Tao, 2003. "Likelihood preserving normalization in multiple equation models," Journal of Econometrics, Elsevier, vol. 114(2), pages 329-347, June.
- Abadir,Karim M. & Magnus,Jan R., 2005.
Cambridge University Press, number 9780521537469, October.
- Juan F. Rubio-Ram�rez & Daniel F. Waggoner & Tao Zha, 2010.
"Structural Vector Autoregressions: Theory of Identification and Algorithms for Inference,"
Review of Economic Studies,
Oxford University Press, vol. 77(2), pages 665-696.
- Juan F. Rubio-Ramírez & Daniel F.Waggoner & Tao Zha, 2008. "Structural vector autoregressions: theory of identification and algorithms for inference," Working Paper 2008-18, Federal Reserve Bank of Atlanta.
- Johansen, Soren, 1995. "Identifying restrictions of linear equations with applications to simultaneous equations and cointegration," Journal of Econometrics, Elsevier, vol. 69(1), pages 111-132, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).
If references are entirely missing, you can add them using this form.